MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC LIPASE COLORIMETRIC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE

ROCHE DIAGNOSTICS LIPC LIPASE COLORIMETRIC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Model Number LIPC
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is currently ongoing.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Erroneous non-reproducible results were generated by a cobas 6000 c (501) module.The event involved a total of 1 patient with the following: one erroneous result for the lipc lipase colorimetric assay.
 
Additional Manufacturer Narrative
The patient has pancreatic cancer and the sample may have a high protein concentration.Product labeling states "in very rare cases, gammopathy, in particular type igm (waldenström's macroglobulinemia), may cause unreliable results." and "for diagnostic purposes, the results should always be assessed in conjunction with the patient's medical history, clinical examination and other findings".High dilutions can cause a matrix effect which can lead to false high or low results depending on the initial lipase result.The root cause of the issue is the different influence of m proteins on the lipase results from different analyzers using different applications.The issue is related to the patient sample.The investigation did not identify a product problem.

Brand Name
LIPC LIPASE COLORIMETRIC
Common Device Name
LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8544222
Report Number1823260-2019-90107
Device Sequence Number1731308
Product Code CHI
UDI-Device Identifier04015630917570
UDI-Public04015630917570
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberLIPC
Device Lot Number381204
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date10/21/2019
Patient Sequence Number1